# SDR LR7A2015051200586

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: LS34413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RAMP DOOR'S LOWER INTERCOSTAL BEAM ASSY CRACKED AT RAMP FS 6, RBL2.  REPAIR BY BEAM & WEB DOULBER REPLACEMENT ACCOMPLISHED IAW SMP583 SRM, CHAPTER 51-60 AND 51-70.
